MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-42
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Radiation Burn (1755); Unspecified Infection (1930)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 months post op the initial left tsa, this 66 y/o male patient was revised due infection.No breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Photos attached, unable to obtain x-rays.Product not returning - surgeon took it.
 
Additional Manufacturer Narrative
Device pending evaluation.Concomitant device(s): a128631 300-01-11 - equinoxe, humeral stem primary, press fit 11mm; a046605 320-10-00 - equinoxe reverse tray adapter plate tray +0; 7295094 320-15-01 - eq rev glenoid plate; a117518 320-15-05 - eq rev locking screw; a122310 320-20-00 - eq reverse torque defining screw kit; a156946 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; a157078 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; s368394 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; a118401 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; a141088 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; a123385 320-42-00 - equinoxe reverse 42mm humeral liner +0; 6929600 321-20-00 - equinoxe reverse shoulder drill kit; a010819 321-52-09 - 3.2mm k-wire, trocar tip; a010928 321-52-09 - 3.2mm k-wire, trocar tip.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16723646
Report Number1038671-2023-00655
Device Sequence Number7292870
Product Code KWT
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer06/15/2023
05/11/2026
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date07/06/2023
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age66 YR
Patient SexMale
Patient Weight264 LB